# SDR ASAA9780227

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ALL EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AFT OF ROW 29 AND ALL AFT EXIT IDENTIFIER LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERY PACKS AND ALL LIGHTS OPERATED NORMALLY.  (M)
